Curious And Confused

3 Replies
pipi - November 28

Hi. I posted a question a few days ago about the possiblities of being pregnant and if it was too early to tell. I was on the pill until the last week of Oct.(missed a couple of pills during the month). I had s_x the 4, 5 and 11 of Nov. I have had some symptoms-headache, fatigue, gas, heartburn, lower back and abdominal discomfort and bumps on and around my nipples. I am not due for my period until the end of the week. Do you think these symptoms could be because I so recently discontinued the pill, or is it possible that I could be in fact, pregnant. The wait is driving me crazy. When could I accurately test. Any advice would be greatly appreciated.

 

bump - November 30

bump

 

worried - November 30

pipi, I have the same situation. I also recently stopped the pill and now I am 9 days late. If I dont start I will be taking a hpt in the next few days. I know the waiting is awful!!! Are you late yet or when is your per due?

 

pipi - November 30

I actually should have started my period today, but no signs of it yet. Do you have the same type of symptoms I do? Have you done a test yet? I want to be pregnant, but I am afraid my body is just adjusting to the hormone change.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Start A New Discussion